Forums


Treatment

Dr Decreased Hydroxychloroquine – Pain Worse Than Before Diagnosed – Thoughts?

  • By natpt

    Hello friends,

    I was diagnosed in October of 2017 and started on 200 mg hydroxychloroquine then increased to 400 mg. I was having some slight ringing in my ears and had been experiencing diarrhea in the morning (though that had just started to subside). About three weeks ago, during my follow-up, the doctor felt that I could drop to 300 mg. I did and after about 10 days my hand pain came back, even more severe than before I had ever taken the meds. The doctor increased my dose back to 400 mg and I have been taking that for about six days now. The pain isn’t getting better (might even be a bit worse) and this morning and afternoon my feet have hurt.

    Has anyone else had a similar experience with meds? I will gladly take some tummy troubles and ringing in my ears for being relatively pain free. I’m hoping that going back to 400 mg will work and that I didn’t “jinx” it. I am a fitness professional so my hands are a big part of my occupation. Thank you for your input!

    Reply Created with Sketch. reply